# SDR 2001FA0000298

- Difficulty date: June 26, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Aircraft: N8108W
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024002
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 62701008
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT AFT RUDDER CABLE TURNBUCKLE THREADED SWAGED END BROKEN AT THREADED END THAT SCREWS INTO TURNBUCKLE BARREL.  SAFETY WIRE WAS ONLY THING THAT PREVENTED COMPLETE LOSS OF RUDDER CONTROL.
